# SDR FDEA201210023531

- Difficulty date: October 2, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N8322
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 374 TO 380, LBL 60 HAS CORROSION.  REMOVED AND REPLACED ANGLE FABRICATED AS PER DWG 141N8322 SHT.3 REV.G AND INSTALLED IAW DWG 141N8322   SHT.1 REV. K. REPAIR IS MAJOR.
